Die Lösung Eines Funktionalgleichungssystems

Octavian Em. Gheorghiu

Publications de l'Institut Mathématique (1969)

  • Volume: 9(23), Issue: 29, page 93-95
  • ISSN: 0350-1302

How to cite


Octavian Em. Gheorghiu. "Die Lösung Eines Funktionalgleichungssystems." Publications de l'Institut Mathématique 9(23).29 (1969): 93-95. <http://eudml.org/doc/255062>.

author = {Octavian Em. Gheorghiu},
journal = {Publications de l'Institut Mathématique},
keywords = {functional analysis},
number = {29},
pages = {93-95},
publisher = {Matematički institut SANU},
title = {Die Lösung Eines Funktionalgleichungssystems},
url = {http://eudml.org/doc/255062},
volume = {9(23)},
year = {1969},

AU - Octavian Em. Gheorghiu
TI - Die Lösung Eines Funktionalgleichungssystems
JO - Publications de l'Institut Mathématique
PY - 1969
PB - Matematički institut SANU
VL - 9(23)
IS - 29
SP - 93
EP - 95
KW - functional analysis
UR - http://eudml.org/doc/255062
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.